# SDR JJBA20150407004

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 34,541 hours, 46,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST & THIRD CEILING EMER LIGHTS INOPERABLE.  RESEATED POWER SUPPLIES.
